# SDR SWIA202054037

- Difficulty date: October 4, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS 320 FRAME IS CORRODED BETWEEN DD4 AND DD6.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED PAX DOOR FS 320 FRAME, IAW CRJ 700 SRM AND ATTACHED MAJOR REPAIR SKY CARD NO WEIGHT CHANGE MAJOR REPAIR 337 IS ATTACHED, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
